Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

August 2, 2012Webster County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 2, 2012, 4:40 PM EDT for Webster County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2012, 4:40 PM EDT (20:40 UTC)
Expired
Aug 2, 2012, 5:15 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA

County Webster County, GA

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2296 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2296 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1169 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

140 
WWUS82 KFFC 022040
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
440 PM EDT THU AUG 2 2012

GAZ102>104-022115-
440 PM EDT THU AUG 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WEBSTER...SUMTER AND STEWART COUNTIES UNTIL 515 PM EDT...

AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WESTON...MOVING SOUTHEAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WEBSTER...SUMTER AND STEWART COUNTIES THROUGH 515 PM EDT. HEAVY 
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3195 8444 3191 8446 3192 8468 3192 8486
      3193 8493 3195 8497 3197 8497 3197 8499
      3207 8496 3206 8432 3187 8433 3187 8435
TIME...MOT...LOC 2041Z 308DEG 8KT 3194 8462

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 2, 3:28 PM EDT, 1 hour 12 minutes earlier.

Area forecast discussion, Aug 2, 3:28 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
328 PM EDT THU AUG 2 2012

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
CURRENT RADAR LOOP SHOWS NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS
CENTRAL GEORGIA...SOUTH OF A LAGRANGE TO AUGUSTA LINE. THERE IS ALSO
A WEAK TROF ALONG THIS SAME LINE THAT IS ACTING AS A CATALYST FOR
CONVECTIVE DEVELOPMENT. FOR THE MOST PART THESE STORMS WILL STAY
MAINLY ACROSS CENTRAL AND SOUTH GA WITH JUST SOME ISOLATED STORMS
ACROSS N GA. THESE STORMS SHOULD DISSIPATE BY 02-04Z BUT EXPECTING
ANOTHER ROUND OF STORMS FRI. THE MODELS ARE SHOWING A SHORT WAVE
DEVELOPING OVER THE UPPER MS RIVER VALLEY TODAY...MOVING SE
OVERNIGHT...AND INTO EXTREME NW GA BY 12Z FRI. THIS SHORT WAVE IS
EXPECTED TO MOVE INTO THE STATE THROUGH 00Z SAT AND IS HAS AN
ABUNDANT AMOUNT OF MOISTURE WITH IT. PWS WITH THIS SHORT WAVE ARE IN
THE 2 TO 2.25IN RANGE...SO PERIODS OF HEAVY RAIN AND POSSIBLE
FLOODING COULD BE A CONCERN FRI. CAPES WILL BE IN THE 2000-2500
RANGE WITH LIS AROUND -3 TO -5. ALL IN ALL EXPECTING ANOTHER ROUND
OF THUNDERSTORMS ACROSS THE ENTIRE AREA WITH ISOLATED SEVERE. USED A
MODEL GUIDANCE BLEND FOR TEMPERATURES...RAISING POPS A BIT HIGHER
THAN GUIDANCE.

01

.LONG TERM /SATURDAY THROUGH THURSDAY/...
HAVE MADE SEVERAL ADJUSTMENTS TO THE LONG TERM BASED ON LATEST
MODEL SOLUTIONS. HAVE BACKED OFF SLIGHTLY ON POPS SATURDAY
MORNING...BUT CONTINUED WITH LIKELY POPS SATURDAY AFTERNOON.
MODELS DIFFER SLIGHTLY UPPER LEVEL DISTURBANCE THAT PUSHES INTO
NORTHWEST GEORGIA...USHERED IN BY THE NORTHWEST FLOW OVER THE
REGION. AS OF NOW...A FEW MODELS ARE HINTING OVERALL UPPER LEVEL
SUPPORT WILL DIMINISH BY SATURDAY AFTERNOON...BUT WITH DIURNAL
HEATING...COULD SEE THUNDERSTORM THREAT INCREASE INTO THE
AFTERNOON. BIG STORY THROUGH THE EXTENDED PERIOD WILL BE THE
FRONTAL BOUNDARY THAT PUSHES INTO NORTH GEORGIA LATE SUNDAY EARLY
MONDAY. MODELS HAVE BOUNDARY LINGER ACROSS NORTH AND CENTRAL
GEORGIA THROUGH MUCH OF THE WEEK...WITH GOOD UPPER LEVEL VORTICITY
ALIGNING WITH THE BOUNDARY AND SUPPORTING SHOWER AND THUNDERSTORM
ACTIVITY THROUGH THURSDAY. MUCH OF THIS ACTIVITY WILL BE DIURNALLY
ENHANCED...AND HAVE GONE WITH GOOD CHANCE POPS EACH
AFTERNOON...AND SLIGHT CHANCE TO CHANCE POPS OVERNIGHT.

TEMPERATURES WILL BE MODERATED BY AMPLE MOISTURE IN THE AREA
THROUGH NEXT WEEK. LOOKING FOR HIGHS IN THE UPPER 80S TO MID
90S...AND LOWS IN THE LOW TO MID 70S.

BY END OF THE WEEK...NHC EXPECTING TROPICAL LOW TO MOVE INTO THE
GULF. MODELS NOT ANTICIPATING THIS LOW WILL IMPACT OUR FORECAST
AREA...BUT SOMETHING TO WATCH NONETHELESS.

31

&&

.AVIATION...
18Z UPDATE...
SCATTERED SHRA/TSRA MAINLY OVER CENTRAL GA TODAY. CEILINGS AND
VSBYS SHOULD STAY VFR THROUGH TONIGHT EXCEPT IN AND AROUND
CONVECTIVE DEVELOPMENT WHERE WE COULD SEE SOME MVFR LIMITS. WINDS
WILL STAY MAINLY OUT OF THE W TO SW IN THE 5-10KT RANGE. WILL SEE
SOME GUST AND VRB WINDS WITH TSRA.

/ATL CONFIDENCE...
18Z UPDATE...
MEDIUM TO HIGH CONFIDENCE ON ALL ELEMENT

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  93  71  88 /  20  50  50  40
ATLANTA         73  91  72  90 /  20  50  50  50
BLAIRSVILLE     66  84  68  83 /  20  60  60  60
CARTERSVILLE    69  91  69  89 /  20  60  50  60
COLUMBUS        75  94  73  92 /  30  40  30  40
GAINESVILLE     72  90  71  87 /  20  60  50  60
MACON           73  95  72  92 /  40  30  30  30
ROME            72  90  71  89 /  20  60  40  60
PEACHTREE CITY  70  91  70  89 /  20  50  40  50
VIDALIA         74  94  73  94 /  30  20  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BLECKLEY...DODGE...EMANUEL...JEFFERSON...
JOHNSON...LAURENS...MONTGOMERY...TELFAIR...TOOMBS...TREUTLEN...
TWIGGS...WASHINGTON...WHEELER...WILKINSON.

&&

SHORT TERM...01
LONG TERM....31
AVIATION...01
Hazardous weather outlook, Aug 2, 6:04 AM EDT, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
604 AM EDT THU AUG 2 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-031015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
604 AM EDT THU AUG 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
SCATTERED THUNDERSTORMS THIS AFTERNOON AND TONIGHT WITH A FEW
POSSIBLY SEVERE.

.SYNOPSIS...
A WEAK FRONTAL BOUNDARY WILL SAG SLOWLY SOUTHWARD THROUGH THE
STATE AS WEAK UPPER LEVEL DISTURBANCES MOVE ACROSS THE AREA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE GUSTY WINDS...SMALL HAIL AND FREQUENT
LIGHTNING.

.DISCUSSION...
A WEAK FRONTAL BOUNDARY OVER THE AREA WILL CONTINUE TO SLOWLY SAG
SOUTHWARD AS UPPER LEVEL DISTURBANCES MOVE ACROSS THE AREA. THIS
COMBINED WITH THE AFTERNOON HEATING AND CAPES RANGING FROM 2300 TO
2500...WILL BE THE TRIGGER FOR AFTERNOON THUNDERSTORM DEVELOPMENT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
SCATTERED THUNDERSTORMS POSSIBLE EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Aug 2, 2:51 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EDT THU AUG 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     ROCHELLE                31.95N 83.46W
08/02/2012                   WILCOX             GA   LAW ENFORCEMENT

            SEVERAL TREES DOWN IN TOWN. ONE LARGE OAK TREE FELL ON A
            MOBILE HOME. VERY HEAVY RAIN ALSO ACCOMPANIED THE STORM.
            4 FEET OF STANDING WATER CLOSED HWY 280 BETWEEN MILLS ST
            AND ASHLEY ST.

&&

SNELSON
Special weather statement, Aug 2, 2:54 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
254 PM EDT THU AUG 2 2012

GAZ074-076-085-086-021945-
254 PM EDT THU AUG 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON...JOHNSON...EMANUEL AND JEFFERSON COUNTIES UNTIL 345 PM
EDT...

AT 249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER KITE...MOVING SOUTH AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS WASHINGTON...JOHNSON...EMANUEL AND JEFFERSON COUNTIES
THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE NEW HOME...SPANN...DONOVAN...WRIGHTSVILLE...WADLEY...
BARTOW...PRINGLE...HARRISON...BLUNDALE...KITE...DELLWOOD AND MEEKS.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3258 8237 3257 8267 3261 8267 3264 8275
      3294 8273 3287 8236
TIME...MOT...LOC 1854Z 339DEG 4KT 3272 8251
Special weather statement, Aug 2, 3:33 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
333 PM EDT THU AUG 2 2012

GAZ080-081-092>094-022000-
333 PM EDT THU AUG 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN SCHLEY...PEACH...MACON...TAYLOR AND CRAWFORD COUNTIES UNTIL 400 PM
EDT...

AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM FICKLING MILL TO CONCORD...MOVING SOUTHEAST
AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS SCHLEY...PEACH...MACON...TAYLOR AND CRAWFORD COUNTIES
THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE CONCORD...RUPERT...FICKLING MILL...BUTLER...MURRAYS
CROSSROADS...HORNS...POTTERVILLE...REYNOLDS...WINCHESTER...WHITEWATER
STATE PARK...FOUNTAINVILLE...BARTLETT...GARDEN VALLEY...HICKS AND
IDEAL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3233 8438 3255 8429 3273 8413 3266 8385
      3234 8397 3222 8413 3223 8418 3219 8418
      3216 8422
TIME...MOT...LOC 1933Z 305DEG 10KT 3263 8413 3250 8421
          3237 8432
Special weather statement, Aug 2, 3:37 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 PM EDT THU AUG 2 2012

GAZ083-084-022015-
337 PM EDT THU AUG 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TWIGGS AND WILKINSON COUNTIES UNTIL 415 PM EDT...

AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MCINTYRE TO MYRICKS MILL THE LINE OF
THUNDERSTORMS WERE DRIFTING SLOWLY SOUTHWARD.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TWIGGS AND WILKINSON COUNTIES THROUGH 415 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE IVEY...GORDON...
MCINTYRE...TOOMSBORO...IRWINTON...RIPLEY...MYRICKS MILL...
FITZPATRICK...BULLARD...JEFFERSONVILLE AND MARION. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3265 8324 3261 8351 3286 8348 3293 8336
      3294 8328 3298 8321 3297 8317 3300 8316
      3301 8313 3298 8312 3294 8307 3287 8304
      3286 8300 3282 8297
TIME...MOT...LOC 1937Z 005DEG 2KT 3291 8317 3285 8325
          3282 8338
Special weather statement, Aug 2, 3:55 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
355 PM EDT THU AUG 2 2012

GAZ097-022045-
355 PM EDT THU AUG 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN LAURENS COUNTY UNTIL 445 PM EDT...

AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HARLOW...MOVING SOUTHEAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
LAURENS COUNTY THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE MONTROSE...DUDLEY...DEXTER...HARLOW...DUBLIN...EAST
DUBLIN...RENTZ AND CADWELL. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3249 8278 3225 8303 3254 8318 3267 8299
TIME...MOT...LOC 1955Z 311DEG 6KT 3251 8301
Special weather statement, Aug 2, 4:40 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
440 PM EDT THU AUG 2 2012

GAZ102>104-022115-
440 PM EDT THU AUG 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WEBSTER...SUMTER AND STEWART COUNTIES UNTIL 515 PM EDT...

AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WESTON...MOVING SOUTHEAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WEBSTER...SUMTER AND STEWART COUNTIES THROUGH 515 PM EDT. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3195 8444 3191 8446 3192 8468 3192 8486
      3193 8493 3195 8497 3197 8497 3197 8499
      3207 8496 3206 8432 3187 8433 3187 8435
TIME...MOT...LOC 2041Z 308DEG 8KT 3194 8462

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 8:08 PM EDTSpecial Weather StatementFFCCrisp37 min
Aug 1, 8:31 PM EDTSpecial Weather StatementFFCFannin44 min
Aug 1, 8:46 PM EDTSpecial Weather StatementFFCMurray44 min
Aug 1, 9:04 PM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Whitfield41 min
Aug 1, 9:11 PM EDTSpecial Weather StatementFFCFannin49 min
Aug 1, 9:48 PM EDTSpecial Weather StatementFFCWhitfield57 min
Aug 1, 10:15 PM EDTSpecial Weather StatementFFCDade60 min
Aug 1, 10:53 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker, Whitfield52 min
Aug 1, 11:11 PM EDTSpecial Weather StatementFFCBartow49 min
Aug 1, 11:51 PM EDTSpecial Weather StatementFFCChattooga39 min
Aug 2, 12:44 PM EDTSpecial Weather StatementFFCCrisp, Dooly31 min
Aug 2, 12:49 PM EDTSpecial Weather StatementFFCDodge26 min
Aug 2, 12:55 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen50 min
Aug 2, 1:15 PM EDTSpecial Weather StatementFFCSumter30 min
Aug 2, 1:27 PM EDTSpecial Weather StatementFFCJefferson48 min
Aug 2, 1:43 PM EDTSpecial Weather StatementFFCHouston47 min
Aug 2, 1:59 PM EDTSpecial Weather StatementFFCWilcox46 min
Aug 2, 2:00 PM EDTSpecial Weather StatementFFCTelfair45 min
Aug 2, 2:02 PM EDTSpecial Weather StatementFFCWheeler43 min
Aug 2, 2:04 PM EDTSevere Thunderstorm WarningFFCDodge, Wilcox41 min
Aug 2, 2:11 PM EDTSpecial Weather StatementFFCJenkins49 min
Aug 2, 2:16 PM EDTSpecial Weather StatementFFCToombs29 min
Aug 2, 2:29 PM EDTSpecial Weather StatementFFCTalbot46 min
Aug 2, 2:39 PM EDTSpecial Weather StatementFFCLaurens, Telfair, Toombs, Wheeler51 min
Aug 2, 2:54 PM EDTSpecial Weather StatementFFCJohnson51 min
Aug 2, 3:02 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Washington43 min
Aug 2, 3:33 PM EDTSpecial Weather StatementFFCMacon, Taylor27 min
Aug 2, 3:36 PM EDTSevere Thunderstorm WarningFFCMacon, Schley, Taylor39 min
Aug 2, 3:37 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson38 min
Aug 2, 3:55 PM EDTSpecial Weather StatementFFCLaurens50 min
Aug 2, 3:58 PM EDTSevere Thunderstorm WarningFFCLaurens16 min
Aug 2, 4:13 PM EDTSevere Thunderstorm WarningFFCMarion, Schley24 min
Aug 2, 5:22 PM EDTSpecial Weather StatementFFCMarion, Stewart38 min
Aug 2, 5:32 PM EDTSpecial Weather StatementFFCSpalding43 min
Aug 2, 6:13 PM EDTSpecial Weather StatementFFCFulton32 min
Aug 2, 6:33 PM EDTSpecial Weather StatementFFCLamar, Spalding42 min
Aug 2, 6:53 PM EDTSpecial Weather StatementFFCFulton37 min
Aug 2, 7:56 PM EDTSpecial Weather StatementFFCDeKalb49 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.